# SDR AWXA200700299

- Difficulty date: January 20, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545801512
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CORROSION ON FUSELAGE SKIN FRAME, BS 225 - BS 227, S27R - S28R.  REPAIRED FUSELAGE SKIN CHORD, BS 225 - BS 227, S27R - S28R IAW B737-300 SRM 51-70-12.
